# SDR GTIA2018122643044

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 10,046 hours, 4,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA SMELLED AN ODOR IN CRUISE FLIGHT. COMPLIED W/PRO, X-BLEED SHUT, PACK 2 OFF, AND NO FURTHER ODOR WAS NOTED. MAINTAINED THIS CINFIG TO SHUTDOWN AT GATE. ORIGINAL ODOR WAS NOTED IN FORWARD OF CABIN.-T/S PER TSM 05-50-00. PERFORMED ENG RUNS AND RAN PACK 2 ON ENG 1&2 IAW AMM 71-00-00. ALSO RAN PACK 2 OFF APU BLEED IAW AMM 49-00-00. UNABLE TO DUPLICATE ODOR ON ALL BLEED SOURCES. BLEEDS OPS CHECK GOOD AT THIS TIME.
